# SDR FDEA201008042811

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1508237
- Condition: Corroded
- Location: Bs 377-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 377-418 RBL 25 CORRODED AND GOUGED REMOVED CORROSIN AND GOUGES AT STA 377-418 RBL 24 IAW SRM 51-10-02. REMOVED .010"   FROM .071 ORIGINAL MATERIAL, OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DET VIII,REMOVED AND REPLACED SUPPORT AT RBL 24,STA 365-418 IAW SRM 51-40-02. SUPPORT P/N141N5131-40 . MAJOR REPAIR
